# SDR UALA2013040902402

- Difficulty date: April 8, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,666 hours, 16,414 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990046U2
- Part serial: 638
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DUCT PRESSURES SPLIT DURING CRUISE WITH ISOL VLV CLOSED & BLEED SWITCH SELECTED ON.  RECORD DUCT PRESSURES.   REPLACED 14TH STG CONTROLLER.  REVERSED MEL RAN PER JRH, OPS CHECK GOOD.
